Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

the area of my face where my spots never seem to go

THis was taken around 4 days into accutane,i found my skin broke out more, but my derm told me that it was likely that it got worse before it gets better. My lips are chapped already, also i am experiencing slight aches and pains in my muscles, whether this is from the drug or just random i do not know.

    From the album:

    Accutane diary (with photos)

    • 1 picture
    • 0 comments
    • 0 image comments


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×